# SDR IPXA2021102375234

- Difficulty date: October 6, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 22,268 hours, 15,199 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: 114N41543
- Condition: Cracked
- Location: #9 Slat Le O/B T
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING SLAT #9 OB TRACK PANEL COVER IS CRACKEDREMOVED AND INSTALLED REPLACEMENT COVER PER SRM 51-40-02-0G
